# SDR AALA20181007004

- Difficulty date: October 7, 2018
- Submitted: April 7, 2022
- Operation: Air carrier
- Aircraft: N342AN
- Make and model: Boeing 767323
- Aircraft serial: 33081
- Aircraft time: 59,051 hours, 9,710 cycles
- Engine: Ge CF680
- Engine time: 25,078 hours, 1,277 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Engine
- Part number: CF680C2B
- Part serial: 690294
- Condition: Defective
- Part time: 25,078 hours, 1,277 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED. PHL-BUD DIVERTING JFK ACCOUNT COMPRESSOR STALL DUE TO A POSSIBLE BIRD INGESTION. AN
EMERGENCY WAS DECLARED AND THEY LANDED OVERWEIGHT. DURING CLIMB THE "LEFT BLEED OVHT" LIGHT ILLUMINATED.
FOLLOWED QRH PROCEDURES AT CRUISE LEVELLING OFF COMPRESSOR STALL TO LEFT ENGINE. EGT NORMAL. #1 ENGINE
REPLACED PER MCM 71-93-01.
